# SDR CA120502005

- Difficulty date: April 24, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,149 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Unit
- Part number: 78249050
- Condition: Failed
- Location: Propeller
- Part time: 12,519 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, D

## Discrepancy

(CAN) UNCOMMANDED FEATHER OF NR 1 ENGINE ON TAXI.  ENGINE WAS S/D BY CREW.
